# SDR SWAA2021060469392

- Difficulty date: May 6, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 18_A22: LEFT HORIZONTAL STAB RIB STA 120.30; LOWER FLANGE CRACKED JUST FWD OF #4 STIFFENER ; / REMOVED AND REINSTALLED LEFT HORIZONTAL STAB RIB STA 120.30 IAW SRM 51-40-02-0G-0; DWG 002A0001. REPAIRED IAW EA 21-155-01399; VERIFIED STEP 30 RII; AUDIT COMPLETE
